Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    3
  • views
    854

Very frustrated

Saramarie7

284 views

So technically I've been on Differin Gel for 3 weeks now and I've been applying it every night for the past five days. My skin is the worst it's ever been! I'm breaking out all over my chin and my acne from weeks ago is leaving red marks. I feel so hopeless guys. I don't even wanna go to work or out in public because people might stare at my face. :( Should I give up? I just feel devasted! 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×